MathSciNet Relay Station
MathSciNet bibliographic data
MR1205196 (94g:14013) 14H30 (14E20)
Abhyankar, Shreeram S. Mathieu group coverings in characteristic two. C. R. Acad. Sci. Paris Sér. I Math. 316 (1993), no. 3, 267–271.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement